# SDR HALA2016072600302

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,025 hours, 9,897 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR LT ENGINE FIRE LOOP NR 1 DISPLAYED AT ENGINE SHUTDOWN AT GATE.   PERFORMED FIM 26-11 FAULT TREE 805 CHECKED NORMAL.  ACFT OK FOR SERVICE.
